# SDR AALA20131203006

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 62,374 hours, 9,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 2 DOOR EXTERNAL EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
